A formal theorem in church's theory of types

Journal of Symbolic Logic 7 (1):28-33 (1942)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,659

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
44 (#358,788)

6 months
22 (#158,545)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references